# SDR RAIA2019122470014

- Difficulty date: December 7, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER THRESHOLD T PROFILE AT FR 66 LOWER ANGLE SUPPORT IS CRACKED....R&R AFT CARGO DOOR LOWER THRESHOLD T PROFILE AT FR 66.
